# SDR CALA2025102710576

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N51911
- Condition: Cracked
- Location: Sta395-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E FLOOR STRUCTURE OF THE PASSENGER CABBIN BETWEEN BS 395 TO 418 CROSSBEAM 0, SUPPORT CHANNEL WITH EVIDENCE OF A CRACK.    REMOVED AND REPLACED SUPPORT P/N141N5191-1 IAW SRM 51-4 0-02-0G, RESTORED SURFACE PROTECTION AT SUPPORT IAW  AMM 51-21-15-370-801, & AMM 51-24-03.
